seretide 500

sorry to be a pest but have just been to doctors for the second time in 2 wks , last week he gave me some steroids and amoxicillin my chest never really cleared up and for the 1st time in years i was wheezing, something that i havnt done for years. went back today as i am feeling no better and i have got some more steroids and he has stopped my symbicort and has put me on seretide 500 inhaler and only 1 puff twice a day of it. doc wants to see me in 9 days to see if any change. why do you think he has taken me off symbicort and put me on this 1. i feel shocking constant headache and wheeze. i havent wheezed for years so this is totally out of the blue for me. i am not tight cxhested lie i usually get when y asthma flares up. i have never had thus before any ideas on why this is happening. the doc also said i had a high piched wheeze which i dont no what that means and didnt ask doctor. my hubby says i have to totally rest but do you think i would be better doing a bit of summat. sorry for long post but feeling a bit sorry for myself . many thanks for listening to me

jillian xx

3 Replies

oldestnewest
  • Hi Jill,

    Sorry to hear that you're still having probs, but the steroids and antiB's should have worked. The change in medication could be just a hunch, and the symbicort may no longer be working for you, and thats why you have been given seretide.

    I wouldn't worry about the change, and if you feel upto doing something, then do, moving around and keeping active is usually a good thing for the lungs.

    hope U feel better soon.

    chris

  • Dont dispare. I am a specialist children's respiratory nurse & to me your GP sound like he know what he is doing.

    We have load of out patients on this & it is good. Turbo halers need a lot of inspirational effort which you may not have at this time. You may need the change after being on it for a long time as well.

    Asthma is variable condition so maybe this is your bad time. The weather will also be having an effect on you. It is well know that asthmatics dont realise they are becoming unwell & accept their limitations as what is normal for asthmatics. So you may not realise how unwell you have been until you feel better.

    The noise the GP heard it from the pressure your small airways are having to use to get the air in and out of your lungs

    Make sure at this dose you use a large volume spacer or if you use the accuhaler breath steadily & consistently during the inhalation. Not too fast at either the beginning or end. Take regular reliever hopfully Salbutamol according to your Asthma Managment Plan that you should have, either via a spacer or another hand held device but NOT the puffer directly into the mouth as this is not good practice & you get very little.

    Take things easy dont push your self. Drink plenty of fluids as breathing faster used more fluid & you can get dry. If at all worried you should get back to the GP or NHS direct for advice. See someone sooner rather than later.

    Take care & give the new inhaler time as it will take a couple of weeks to really kick in & work well. But the steroid tabs will help in the mean time

    Hope things improve soon

    Ann

  • thanks for the advise iam trying to do nowt but its hard when you have 2 kids wanting stuff done. hubby has told me to sit down for today and rest and then we can go to coast tomoz. xx iam feeling a bit sorry for myself as i am not getting much sleeping for coughing . xxx

You may also like...